MathSciNet Relay Station
MathSciNet bibliographic data
MR703982 (85g:46086) 46L55 (46M20)
Blackadar, Bruce A stable cancellation theorem for simple $C\sp{\ast} $-algebras. Appendix to: "The cancellation theorem for projective modules over irrational rotation $C\sp{\ast} $-algebras'' [Proc. London Math. Soc. (3) 47 (1983), no. 2, 285–302] by M. A. Rieffel. Proc. London Math. Soc. (3) 47 (1983), no. 2, 303–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement